# SDR ASAA2013100496107

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,208 hours, 8,350 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Solenoid
- Part number: 66087
- Part serial: K0903
- Condition: Stripped
- Location: Hyd Pump
- Part time: 27,540 hours, 10,116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG HYD PUMP CONNECTOR NOT CONNECTED TO SOLENOID.  ACFT GROUNDED.  FOUND THREADS ON SOLENOID STRIPPED.  REPLACED NR 1 ENG HYD PUMP.  OPS & LEAK CHECKED GOOD IAW MM 29-11-11-000-801-001 AND 29-11-11-400-801-001, CONFIRMED DEPRESSURIZATION SOLENOID, OPS GOOD.
